# SDR DALA13068685643

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR GIRT BAR LOCK SPRING CHECK FAILED.  R & R L4 DOOR GIRT BAR ASSY IAW AMM 25-66-10-402-022, OPS CHECKED GOOD.
